American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Onur Yavuz. Invariant subspaces for Banach space operators with an annular spectral set. Trans. Amer. Math. Soc. 360 (2008) 2661-2680. MR 2373328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephan Ramon Garcia and Mihai Putinar. Complex symmetric operators and applications II. Trans. Amer. Math. Soc. 359 (2007) 3913-3931. MR 2302518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Foias, I. B. Jung, E. Ko and C. Pearcy. Hyperinvariant subspaces for some subnormal operators. Trans. Amer. Math. Soc. 359 (2007) 2899-2913. MR 2286062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vadim Kostrykin, K. A. Makarov and A. K. Motovilov. Perturbation of spectra and spectral subspaces. Trans. Amer. Math. Soc. 359 (2007) 77-89. MR 2247883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Stephan Ramon Garcia and Mihai Putinar. Complex symmetric operators and applications. Trans. Amer. Math. Soc. 358 (2006) 1285-1315. MR 2187654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shamim Ansari and Per Enflo. Extremal vectors and invariant subspaces. Trans. Amer. Math. Soc. 350 (1998) 539-558. MR 1407476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Aleksander Simonic. An Extension of Lomonosov's Techniques to Non-compact Operators. Trans. Amer. Math. Soc. 348 (1996) 975-995. MR 1348869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yong Zhong. Irreducible semigroups of functionally positive nilpotent operators . Trans. Amer. Math. Soc. 347 (1995) 3093-3100. MR 1264835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce A. Barnes and Jon M. Clauss. Spectral and Fredholm properties of operators in elementary nest algebras . Trans. Amer. Math. Soc. 347 (1995) 1735-1741. MR 1285973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stefan Richter and Carl Sundberg. Invariant subspaces of the Dirichlet shift and pseudocontinuations . Trans. Amer. Math. Soc. 341 (1994) 863-879. MR 1145733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexandru Aleman. Invariant subspaces with finite codimension in Bergman spaces . Trans. Amer. Math. Soc. 330 (1992) 531-544. MR 1028755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stefan Richter. A representation theorem for cyclic analytic two-isometries . Trans. Amer. Math. Soc. 328 (1991) 325-349. MR 1013337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Domingo A. Herrero. A dense set of operators with tiny commutants . Trans. Amer. Math. Soc. 327 (1991) 159-183. MR 1022867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bojan Magajna. On the relative reflexivity of finitely generated modules of operators . Trans. Amer. Math. Soc. 327 (1991) 221-249. MR 1038017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Froelich. Strictly cyclic operator algebras . Trans. Amer. Math. Soc. 325 (1991) 73-86. MR 989575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. Erdélyi and Sheng Wang Wang. Equivalent conditions to the spectral decomposition property for closed operators . Trans. Amer. Math. Soc. 314 (1989) 171-186. MR 962279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shlomo Rosenoer. Completely reducible operators that commute with compact operators . Trans. Amer. Math. Soc. 299 (1987) 33-40. MR 869397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. J. Harrison and W. E. Longstaff. Automorphic images of commutative subspace lattices . Trans. Amer. Math. Soc. 296 (1986) 217-228. MR 837808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David R. Larson. Hyperreflexivity and a dual product construction . Trans. Amer. Math. Soc. 294 (1986) 79-88. MR 819936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hsiao Lan Wang and Joseph G. Stampfli. Uniform operators . Trans. Amer. Math. Soc. 289 (1985) 163-169. MR 779057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hari Bercovici. A reflexivity theorem for weakly closed subspaces of operators . Trans. Amer. Math. Soc. 288 (1985) 139-146. MR 773052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] José Barría and Kenneth R. Davidson. Unicellular operators . Trans. Amer. Math. Soc. 284 (1984) 229-246. MR 742423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ridgley Lange. Sets of essentially unitary operators . Trans. Amer. Math. Soc. 281 (1984) 65-75. MR 719659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] I. Erdélyi and Sheng Wang Wang. Spectral decomposition with monotonic spectral resolvents . Trans. Amer. Math. Soc. 277 (1983) 851-859. MR 694393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. G. Lautzenheiser. Spectral theory for subnormal operators . Trans. Amer. Math. Soc. 255 (1979) 301-314. MR 542882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. Nordgren, M. Radjabalipour, H. Radjavi and P. Rosenthal. On invariant operator ranges . Trans. Amer. Math. Soc. 251 (1979) 389-398. MR 531986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hans Plesner Jakobsen. Intertwining differential operators for ${\rm Mp}(n,\,{\bf R})$ and ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 246 (1978) 311-337. MR 515541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Domingo A. Herrero. On analytically invariant subspaces and spectra . Trans. Amer. Math. Soc. 233 (1977) 37-44. MR 0482289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Domingo A. Herrero. On the spectra of the restrictions of an operator . Trans. Amer. Math. Soc. 233 (1977) 45-58. MR 0473870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2